# SDR 2000ZZZX728

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92K
- Make and model: Acqcor F22
- Aircraft serial: 006
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Universal
- Condition: Failed
- Location: Rt Mlg
- Part time: 383 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERSAL JOINT FAILED DURING GEAR RETRACTION PHYSICALLY SEPARATING RIGHT LANDING GEAR SCREW JACK FROM RETRACT SYSTEM. COULD NOT MANUALLY EXTEND GEAR DUE TO SEPARATION OF ABOVE UNIVERSAL JOINT.  UNIVERSAL JOINT HAS 2 PINS PRESSED THROUGH FORK INTO THE ARTICULATING PORTION OF THE JOINT.  NO PROVISION IS MADE FOR RETENTION OF PINS EXCEPT FOR PRESSURE FIT.  APPROXIMATELY 430 CYCLES.
